# SDR UPS204147

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1034
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SKIN  LAP AT STA 1034 STR 4 RT.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-6, REPAIRED SKIN LAP IAW SRM 53-30-1, 51-10-2, 51-30-2, 51-30-8, 53-30-2 AND 53-30-3.
